Volume 3, Issue 1, February 2015
Carleman Approximation on Riemannian Manifolds by Harmonic Functions with Newtonian Singularities
Pierre Blanchet
Pages: 1-3     Published Online: Jan. 14, 2015
DOI: 10.11648/j.ajam.20150301.11
Abstract | Full-Text PDF (66KB)
View 2933                 Downloads 180
A Fixed Point Theorem on Reciprocally Continuous Self Mapping under Menger Space
Neha Jain, Rajesh Shrivastava, K. Qureshi
Pages: 4-7     Published Online: Jan. 15, 2015
DOI: 10.11648/j.ajam.20150301.12
Abstract | Full-Text PDF (196KB)
View 3404                 Downloads 248
Numerical Experiment with the Construction of a Control Operator Applied in ECGM Algorithm
Felix Makanjuola Aderibigbe, Bosede Ojo, Kayode James Adebayo
Pages: 8-13     Published Online: Jan. 20, 2015
DOI: 10.11648/j.ajam.20150301.13
Abstract | Full-Text PDF (279KB)
View 2851                 Downloads 219
Numerical Solution of Mixed Convective Laminar Boundary Layer Flow around a Vertical Slender Body with Suction or Blowing
Md. Hasanuzzaman, Masud Rabbani, M. M. Touhid Hossain, M. Arif Hossain, R. Nandi
Pages: 14-20     Published Online: Jan. 27, 2015
DOI: 10.11648/j.ajam.20150301.14
Abstract | Full-Text PDF (372KB)
View 3471                 Downloads 301
Transport Equation for the Joint Distribution Functions of Certain Variables in Convective Dusty Fluid Turbulent Flow in a Rotating System under Going a First Order Reaction
M. A. K. Azad, Mst. Mumtahinah, M. A. Bkar Pk
Pages: 21-30     Published Online: Jan. 30, 2015
DOI: 10.11648/j.ajam.20150301.15
Abstract | Full-Text PDF (251KB)
View 3013                 Downloads 172
Browse journals by subject